Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Anxiety
    avatar
    kes88 posted:
    Recently I have been having HORRIBLE anxiety. I've been told that this can come along with the fibro. I honestly do not know why I get these attacks they just seem to come out of of blue.

    my doctor gave me some xanex to help.. sometimes it helps other times it doesn't.

    any help?
    Reply
     
    avatar
    annette030 responded:
    I would learn about CBT, cognitive behavioural therapy.It is great for all kinds of mood disorders.

    A book was given to me many years ago by a therapist I was seeing. It is called "Feeling Good" by Dr. David Burns, MD. It is a good read, and has many helpful tips in it. It also has assessment tools that you can use to track your progress.

    Take care, Annette
     
    avatar
    Randm2220 responded:
    Kes,

    I suffered from anxiety too. It is better now, but not gone. Give it some time.

    Kim
     
    avatar
    fitzgift responded:
    I also have experienced this and what helped me was St Jon's Wort it is a herb and as long as you are not on Coumadin there isn't any drug reactions , 5HTP is used with this hope this was helpful
     
    avatar
    Anon_10089 replied to fitzgift's response:
    St. John's Wort can possibly decrease the effect of birth control pills too.
     
    avatar
    annette030 replied to Anon_10089's response:
    Having a baby gives you a lifetime of being tired, lol!!!

    Thanks for this warning.

    Take care, Annette


    Helpful Tips

    ~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
    Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
    Was this Helpful?
    489 of 564 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.